# SDR FDEA202402240211

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N854FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37725
- Aircraft time: 52,311 hours, 8,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P78749001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLT MX INSP, GALLEY OVRHD (1EA) EMERGENCY LT  INOP. AMM: 33-50-00-2  RELAMPED, REF B777 AMM: 33-50-00-2. EMERGENCY LT'S  TEST SATIS, ITEM OK FOR SVC.
